# SDR 95FDEA01169

- Difficulty date: August 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156FE
- Make and model: Boeing 727-25
- Aircraft serial: 18289
- System (JASC): 5754 · Leading Edge Devices
- Part: Bonding Jumper
- Part number: 65163262
- Condition: Corroded
- Location: Nr 5 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON NR 5 K-FLAP I/B UPPER BONDING JUMPER ATTACH POINT.  REMOVED AND REPLACED NR 5 K-FLAP PER FEDEX MM 27-01-01.
